PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 64 | 2 | 185-191
Tytuł artykułu

Integral closures of ideals in the Rees ring

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The important ideas of reduction and integral closure of an ideal in a commutative Noetherian ring A (with identity) were introduced by Northcott and Rees [4]; a brief and direct approach to their theory is given in [6, (1.1)]. We begin by briefly summarizing some of the main aspects.
Słowa kluczowe
Rocznik
Tom
64
Numer
2
Strony
185-191
Opis fizyczny
Daty
wydano
1993
otrzymano
1991-08-30
Twórcy
autor
  • Hacettepe University, Department of Pure Mathematics, Beytepe Campus, 06532 Ankara, Turkey
Bibliografia
  • [1] N. Bourbaki, Commutative Algebra, Addison-Wesley, Reading, Mass., 1972.
  • [2] H. Matsumura, Commutative Ring Theory, Cambridge University Press, 1980.
  • [3] D. G. Northcott, Lessons on Rings, Modules and Multiplicities, Cambridge University Press, 1968.
  • [4] D. G. Northcott and D. Rees, Reductions of ideals in local rings, Proc. Cambridge Philos. Soc. 50 (1954), 145-158.
  • [5] D. Rees, The grade of an ideal or module, ibid. 53 (1957), 28-42.
  • [6] D. Rees and R. Y. Sharp, On a theorem of B. Teissier on multiplicities of ideals in local rings, J. London Math. Soc. (2) 18 (1978), 449-463.
  • [7] R. Y. Sharp, Steps in Commutative Algebra, Cambridge University Press, 1990.
  • [8] R. Y. Sharp, Y. Tiraş and M. Yassi, Integral closures of ideals relative to local cohomology modules over quasi-unmixed local rings, J. London Math. Soc. (2) 42 (1990), 385-392.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv64i2p185bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.